MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL
Model Number 29MECJ-502
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, a 29mm masters valve was selected for implant.During an internal rotation of the valve, while the device was attached with sutures, the valve broke.The device was exchanged for another size and implanted, doubling the procedure and extra corporal circulation time.
 
Additional Manufacturer Narrative
The reported event of the valve "breaking" could not be confirmed.Both leaflets were properly inserted in the orifice and were able to fully open and close.No damage was noted to the valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported event could not be conclusively determined.

Brand Name
SJM MASTERS SERIES VALVE EXPANDED CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key8733043
Report Number2648612-2019-00049
Device Sequence Number14096280
Product Code LWQ
UDI-Device Identifier05414734006545
UDI-Public05414734006545
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2023
Device Model Number29MECJ-502
Device Catalogue Number29MECJ-502
Device Lot Number6623968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;